Hello I am back - occasionally. I have been feeling so down the last week or two. I think the lack of amisulpride has been bad for me. I took 10mg olanzapine in the night as prescribed, but it gave me terrible restless legs in bed, so about a week ago I switched it to morning dose and my legs were fine at night after that. But I thought it affected my tiredness a bit. So now I am switching it back to night. I missed my morning dose this morning, but I still feel that heaviness even without it. My heart feels heavy and fluttery and tired, like its tired of beating. I feel anxious and really unhappy. My parents are coming to stay overnight on Monday or Tuesday, which should cheer me up, but I just feel this gloom and think of what it would be like to cut myself. Life doesn’t feel worth living.
Glad to see you back.
Life is worth living and cutting yourself won’t solve any problems just create more.
Hope you feel better.
sounds like you need to see the doc or talk to your doc if you have one about your medication and the way you are feeling
Yes daydreamer is right, you should see your doc and tell him about this
If you like cats and need a pick me up, check out this website!
I’m glad your back for a bit,
I’m sorry your feeling down.
Talking to the doc sounds like a good idea… are you journaling some of these feelings so when you do talk to a doc you can stay on track…
I know when I talk to my doc… even though he’s a good guy… I do get a bit nervous and rambling…
Good luck and I hope you feel better soon.
I am glad that you are back on here @EarthChild.
Don’t hesitate to call your pdoc and tell him about your situation.